# SDR CALA2013073090094

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,893 hours, 26,364 cycles
- Engine: Pwa PW2040
- System (JASC): 3530 · Portable Oxygen System
- Part: Indicator
- Condition: Damaged
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN STOW BIN 1AB,  O2 BOTTLE AND O2 BOTTLE NEXT TO AFT FWD LAV,  HAVE INDICATION PRESSURE NEEDLES BENT OVER TO INDICATE FULL.  REPLACED BOTH O2 BOTTLES.
